# SDR 20000405SH008

- Difficulty date: January 25, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N358AL
- Make and model: Bell 206L-3
- Aircraft serial: 51460
- System (JASC): 6420 · Tail Rotor Head
- Part: Stud
- Part number: 206011809109
- Condition: Loose
- Location: T/R Pitch Horn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH HORNS, PITCH CHANGE LINK STUDS LOOSE.  REPLACED PART.  (X)
